# SDR CALA2022080501958

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 140N20702
- Condition: Corroded
- Location: Sta 745 Rbl45
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN STA 745 RBL45 SEAT TRACK SUPPORT UPPER FLANGE HAS CORROSION. TRANSCRIBED FROM HAECO GSO NRC# 9282392
